MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PUNCTUA CRT-D; IMPLANTABLE DEVICE

BOSTON SCIENTIFIC CORPORATION PUNCTUA CRT-D; IMPLANTABLE DEVICE
Model Number N051
Medical Device Problem Codes Signal Artifact/Noise (1036); High impedance (1291); Over-Sensing (1438); Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 06/26/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was noise on the right ventricular (rv) lead that was sensed and resulted in inappropriate anti-tachycardia pacing and shock therapy, along with multiple non-sustained ventricular episodes.The rv pace impedance was also greater than 2,500 ohms.At this time the cardiac resynchronization therapy defibrillator and rv lead (non-boston scientific product) remain in service and no adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.The associated investigation determined that this device exhibited intermittent fluctuations in impedance measurements with no conclusive evidence of a product malfunction; please refer to the event description for more information regarding the specific circumstances of this event.
 
Event or Problem Description

Brand Name
PUNCTUA CRT-D
Common Device Name
IMPLANTABLE DEVICE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key12164193
Report Number2124215-2021-19028
Device Sequence Number11726748
Product Code LWP
UDI-Device Identifier00802526480928
UDI-Public00802526480928
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P010012/S255
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/24/2016
Device Model NumberN051
Device Catalogue NumberN051
Device Lot Number101401
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/26/2021
Supplement Date Received by Manufacturer08/10/2021
Initial Report FDA Received Date07/13/2021
Supplement Report FDA Received Date10/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR